Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diabetic and BP patient. On medication. Have fatty liver and acidity problem. Looking for relief

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Sat, 15 Dec 2012 in Digestion and Bowels
Question: I AM DIABETIC & BP PATIENT WITH AN SUGAR OF LESS THAN 180 & FOR BP UNDER MEDICATION & i WEIGH 102 KGS & HEIGHT IS 5.8 .
SIR I FEEL SICK EATING AFTER 1 HOUR & ALSO HAVE ACUTE ACIDITY
SIR IAM HAVING FATTY LIVER ALSO
I AM ALCHOLIC ALSO TWICE A WEEK OF 2 LARGE
doctor
Answered by Dr. Anantharamakrishnan 3 hours later
Hi Mr XXXXXXX
Welcome to Health Care Magic
_________________________________________________________
“FEEL SICK EATING AND ACUTE ACIDITY” –
     This could be from Alcoholic Gastritis / Oesophagitis / Hiatus Hernia and so on.

     The first step is to have an ECG done.
     Next thing will be to see a Gastro-enterologist and have upper GI endoscopy

     The best treatment will be to stop alcohol – STOP IMMEDIATELY, COMPLETELY AND PERMANENTLY.
     In the mean time, Proton Pump Inhibitors (PPI) like omeperazole / Pro-kinetic agents like domperidone, may help.
_________________________________________________________
DIABETES –
Sugar level of 180 needs further improvement. What is your HbA1C?
_________________________________________________________
HYPERTENSION
Is it controlled well? / Lower the pressure, better for the diabetic – protects the kidneys in the long term You ought to be taking ACE inhibitor or ARB...
_________________________________________________________
OBESITY –
     Your BMI is more than 34 / 20 to 24 is the normal range for your height... /
Weight of 59 to 62 Kg will be the normal range, for this height...
_________________________________________________________
ALCOHOL –
     It is bad for the liver – fatty liver is a warning bell.
           – Is your Liver Function Test (LFT) normal?
It is bad for sugar – has high calories
It is bad for Lipids – Is your Triglyceride normal?
_________________________________________________________
FATTY LIVER
     Prime cause is alcohol.
     Diabetes and dyslipidemia could contribute.
_________________________________________________________
To sum up,
You should be seeing your Internist (MD) for favour of further assessment and assistance.
Some things are avoidable / ALL are treatable
_________________________________________________________

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  Dyslipidemia

doctor1 MD

I am a 40 year old female. I have some tricuspid regurgitation with a heart mumur. I also have a history of dyslipidemia. Myblood pressure is always low. I am a perfect weight. I have become very tired, and my abdomen swells. I also have shortness of breath, which I was told I have asthma, but my PFT testing is normal. I do feel a fast beat in my neck at times. My calves of my legs hurt. I am so tired of being tired! Can you tell me what's wrong?

doctor1 MD

My left side has a dull ache. Feels like it is inside my rib cage

doctor1 MD

I am 65 years of age - my ekg came back - Sinus rhythm : Anteroseptal infarct old Mean? Should have ask my dr - XXXX

doctor1 MD

My wife had an MRI of her brain today. It indicated chronic small vessel ischemic changes. What can she do moving forward? Besides controlling her high blood pressure can she do anything else?

doctor1 MD

I have occasional perception of weakness in my limbs since the last few years (particularly in the left upper & lower limbs), with a slightly increased frequency over the past few months. I have no problem with gripping or lifting an object etc. as such, just that the left hand feel a little more tired when I lift it as compared to the right. I also get tingling and burning sensation in my palms and feet sometimes and also in certain parts of the body, which are non specific and transient. Of late, I am also experiencing occasional gentle transient pain or a sudden pulse of pain in my limbs (probably along the nerves) , neck and sometimes inside the head too, though, this are non-location specific (meaning, the pain is not in the same spot all the time. eg. sometimes it's the right side of the head, sometimes left, sometimes around the cheek bone etc. I am non-diabetic with normal BP and 40 years of age. I have been detected with dyslipidemia some 6-7 years back and since then I am on Atorvastatin 10 mg ( was briefly in 5 mg dose too in between) and have my lipid profile under control. I have also been prescribed with aspirin 75 mg, since the last 4 months. I have consulted neurologist for my problem and my problem, mentioned here, has been attributed to stress / anxiety. Is the diagnosis correct? For the problem, I have been prescribed Tryptomer 10 mg, which I am yet to start, as I read somewhere it is an anit-depressant, has a sedative effect and can be addictive. Hence, I want to avoid it. Is it Ok, if I try and control it with diet, meditation and relaxation excercises? Or, I need to take the medicine to cure myself. Please note that the problem I face is not very acute, but nonetheless when it occurs it makes me nervous about my well being and fate. May kindly advise.

doctor1 MD

My mother is a newly detected hypertensive on telmisartan 20mg hs.she is also on nevibilol 2.5mg am od n on atovastatin 10mg for dyslipidemia.srecently she hd a NSTEMI following an emotionl upset.he hs bilateral varicose veins since 10years.she oftn complains muscle cramp in her legs, chest n back.is it safe to gv her carnisure?

My dad also hs the same problm..muscle cramps in his legs esp at 4-5am.he is a known case of type 2diabetes/hypertension/dyslipidemia/benign prostatic hypertrophy on medications including aspirin.kindly advise.